# SDR AWXA9700320

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 654587570
- Condition: Corroded
- Location: Bs 330-340/356
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND RT MOPSILL STA 330 TO 340 AND 356 HAS CORROSION, WL 208.  REMOVED AND REPLACED CREASE BEAM AT BS 2543 - 368, WL 208 AS PER SRM 51-40-02.
